# SDR SWAA201201228

- Difficulty date: February 6, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 17,898 hours, 10,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT TRACK COVER CRACKED BETWEEN 1ABC AND 3ABC.  REMOVED AND REPLACED COVER PER MM.
